教師資料查詢 | 類別: 期刊論文 | 教師: 葉和明 Yeh Ho-ming (瀏覽個人網頁)

標題:Asymptotic nusselt numbers for newtonian flow through a parallel-plate channel with recycle
學年76
學期1
出版(發表)日期1988/01/01
作品名稱Asymptotic nusselt numbers for newtonian flow through a parallel-plate channel with recycle
作品名稱(其他語言)
著者Tsai, Shau-wei; Chen, Li-chiang; Yeh, Ho-ming
單位淡江大學化學工程與材料工程學系
出版者
著錄名稱、卷期、頁數Warme und stoffuebertragung = thermo- and fluid dvnamics 23(3), pp.179-181
摘要General expressions for evaluating the asymptotic Nusselt number for a Newtonian flow through a parallel-plate channel with recycle at the ends have been derived. Numerical results with the ratio of thicknessesΔ as a parameter for various recycle ratios are obtained. A regression analysis shows that the results can be expressed by log Nur0.83=0.3589 (logΔ)2 -0.2925 (logδ) + 0.3348 forR ≥ 3, 0.1 ≤δ ≤ 0.9; logNu=0.5982(logδ)2 +0.3755 × 10−2 (logδ) +0.8342 forR ≤ 10−2, 0.1 ≤δ ≤ 0.9.
關鍵字
語言英文
ISSN
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!